# SDR CALA2013080790193

- Difficulty date: July 30, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 71,792 hours, 12,805 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Card
- Part number: 285W02181
- Part serial: 22
- Condition: Faulty
- Location: Opic
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ACFT TOWING, OPIC LA1, OPIC LA2 DISPLAYED ON EICAS.  REPLACED A1 AND A2 CARD AND OPIC IAW MM.  OPS CHECKED GOOD.
